Eptopic beats

Been to see my cardiologist and he said that I have eptopic beats. Checking my pulse at the wrist it can be 36-40 but he said this is wrong as it's not picking up my eptopic beats which are happening every 5 seconds. So he is sending me for an MRI on my heart. He also given me beta blockers been on them a month now went back to doctors she sent me for an ecg and the nurse doing it said she had never seen an ecg like it so tablets are not working. Doctor mentioned something about a test they can do where they send something up the arteries in my arm and electrocute my heart has anyone had this done ??

5 Replies

oldestnewest
  • hi there sishannah, the BHF have a fact sheet found here bhf.org.uk/publications/hea..., this may help a little. Until the tests are completed the treatment cant be prescribed, could be medication, could be a surgical procedure. there a re a few forum members here who have undergone this and I am sure they will be along shortly with their experiences

  • What could the surgical procedures be ?

  • Hi,

    further reading for you here, file:///C:/Users/ms16641/Downloads/his14lp_heart-rhythms_0512.pdf.

    Like i said, until the tests are complete treatment cant be prescribed, most ectopic beats are normal and have little effect, as an after effect of my bypass operation, I had an irregular heartbeat for a few days, treatment was potassium tablets and now I usually have a banana a day to keep the doctor away.

  • Hi Sisihannah

    Ectopic beats are a nuisance, but all the advice I have been given is they are not dangerous !!

    Some days I have them every 3 heartbeats and feel everyone, other days almost nothing. I take Bisoprolol and Eplerenone which both help control heart beats, but they don't stop the ectopic beats fully, ectopic beats are something you learn to live with !!!

    Hi Skid when I was low on Potassium my wife brought me a Banana, the Cardio Pharmacist on the ward said " you would need a hank of Banana to alter your Potassium levels" as she went away smiling !!! The medication for Potassium is a vile tasting drink it is awful. lol

    Frank aka Prada

  • Im on the same bisoprolo the cardiologist said that the aren't harmful but could have an affect on my heart in the future that's why they sending me for an MRI

You may also like...